# SDR UIEA201000155

- Difficulty date: May 6, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 47,485 hours, 7,592 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND INSP FOUND DAMAGE ON LT MID FLAP L/E (INBD FLAP). "EO 4457A247: DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS BY INSTALLING AN EXTERNAL REPAIR DOUBLER; SCHEDULE REPEAT INSPECTIONS AT EVERY 15 FC AND PERMANENT REPAIR AT THE NEXT 2A CHECK AFTER PART 1 (REPLACEMENT OF LT MID FLAP)."
